Commun. Korean Math. Soc. 2018 Vol. 0, No. 0, 1049—1376
Equidimensional local rings with finite Cousin cohomology modules
Alireza Vahidi
MSC numbers : 13D02, 13D45
Commun. Korean Math. Soc. 2018 Vol. 33, No. 4, 1049—1053
An alternative $q$-analogue of the Ruci\'nski-Voigt numbers
Wardah M. Bent-Usman, Amerah M. Dibagulun, Mahid M. Mangontarum, Charles B. Montero
MSC numbers : Primary 11B83, 11B73, 05A30, 15B36
Commun. Korean Math. Soc. 2018 Vol. 33, No. 4, 1055—1073
On U-group Rings
Emad Abu Osba, Hasan Al-Ezeh, Manal Ghanem
MSC numbers : 13A99, 16S34, 20C05, 20C07
Commun. Korean Math. Soc. 2018 Vol. 33, No. 4, 1075—1082
The Source of Semiprimeness of Rings
Ne\c{s}et Aydin, \c{C}a\u{g}r\i\ Dem\.ir, D\.{i}dem Karalarl\i o\u{g}lu Camc\i
MSC numbers : Primary 16N60; Secondary 16U80, 16W25
Commun. Korean Math. Soc. 2018 Vol. 33, No. 4, 1083—1096
Jordan types of commuting nilpotent matrices
Semra \"Ozt\"urk
MSC numbers : Primary 15A21; Secondary 15A03, 15B99
Commun. Korean Math. Soc. 2018 Vol. 33, No. 4, 1097—1102
Nilpotent-duo property on powers
Dong Hwa Kim
MSC numbers : 16N40, 16U80
Commun. Korean Math. Soc. 2018 Vol. 33, No. 4, 1103—1112
Notes on symmetric skew $n$-derivation in rings
Emine Ko\c{c}, Nadeem ur Rehman
MSC numbers : 16W20, 16W25, 16N60
Commun. Korean Math. Soc. 2018 Vol. 33, No. 4, 1113—1121
Corrigendum to "Jordan generalized derivations on trivial extension algebras'', Commun. Korean Math. Soc. 33 (2018), No. 3, 721--739
Mohammad Ali Bahmani, Driss Bennis, Hamid Reza Ebrahimi Vishki, Azam Erfanian Attar, Brahim Fahid
Commun. Korean Math. Soc. 2018 Vol. 33, No. 4, 1123—1123
Weighted composition operators on Nachbin spaces with operator-valued weights
Mohammed Klilou, Lahbib Oubbi
MSC numbers : Primary 46E10, 47B38; Secondary 47A56, 46E40
Commun. Korean Math. Soc. 2018 Vol. 33, No. 4, 1125—1140
Stability of Hahn difference equations in Banach algebras
Marwa M. Abdelkhaliq, Alaa E. Hamza
MSC numbers : Primary 39A13, 39A70
Commun. Korean Math. Soc. 2018 Vol. 33, No. 4, 1141—1158
   1  ·  2  ·  3   

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd